# SDR AALA202202214295

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 79,860 hours, 10,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER FELL OFF AT DOOR 3R. SECURED EXIT SIGN COVER AT DOOR 3R IAW AMM 33-51-01, OPS CHECK GOOD.
